# SDR RAIA0001021

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360948
- Condition: Failed
- Location: Avionics Bay
- Part time: 8,462 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

6191-JFK-NUMBER 2 PITCH COMPARATOR ERROR AFTER TAKEOFF.  MAINTENANCE REPLACED NUMBER 2 AHRS COMPUTER.
